advertisement
Question
Posted by: michelle | 2002/12/05

water retention during and after excercise

My husband(32 years old) uses nrf products so he thinks all his vitamins are in balance , but as soon as he excersices he retains a lot off water .What could be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Michelle
There could be various reasons for this water retention: a) if the nrf products contain creatine, then this could be the reason because this substance does cause water retention b) if he has sweated a lot during exercise then his body would be inclined to retain water to replace liquid that has been lost c) his potassium and sodium balance may be disturbed. If the problem persists and is severe it may also be a good idea to have a medical checkup to see if he has kidney problems or a deficiency of some of these minerals.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement